# SDR DALA2025051503784

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N430DX
- Make and model: Airbus A330-941
- Aircraft serial: 2069
- Aircraft time: 3,261 hours, 389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3430, EMERGENCY EXIT SIGNS INOPERATIVE AT LOCATIONS:605. CORRECTIVE ACTION: RESET SYSTEM, OPERATIONAL CHECK OK PER AMM 33-51-00. (LP 0964703)
